English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Uniqueness for the coagulation-fragmentation equation with strong fragmentation

Giri, A. K., & Warnecke, G. (2011). Uniqueness for the coagulation-fragmentation equation with strong fragmentation. Zeitschrift für Angewandte Mathematik und Physik, 62(6), 1047-1063. doi:10.1007/s00033-011-0129-0.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Giri, Ankik Kumar1, 2, Author           
Warnecke, Gerald1, Author
Affiliations:
1Otto-von-Guericke-Universität Magdeburg, External Organizations, ou_1738156              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738143              

Content

show
hide
Free keywords: Particles – Coagulation – Strong fragmentation – Uniqueness
 Abstract: The existence of at least one mass-conserving solution for continuous coagulation-fragmentation equation has been established by Escobedo et al. (J Differ Equ 195:143–174, 2003) for a large class of coagulation kernels under strong binary fragmentation. In this work, uniqueness of mass-conserving solutions is demonstrated with some additional restrictions on the fragmentation kernels.

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 571495
DOI: 10.1007/s00033-011-0129-0
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Zeitschrift für Angewandte Mathematik und Physik
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Basel : Birkhäuser Verlag
Pages: - Volume / Issue: 62 (6) Sequence Number: - Start / End Page: 1047 - 1063 Identifier: ISSN: 0044-2275
CoNE: https://pure.mpg.de/cone/journals/resource/954925452893